# SDR SWIA200514487

- Difficulty date: January 26, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 6,512 hours, 5,725 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL RECEIVED SPOILERONS FAULT AND OUTBOARD GROUND SPOILER FAULT STATUS MESSAGES.  REMOVED AND REPLACED ANCP LOW PSI SWITCH 1B.  PERFORMED SECU CHECKS IAW 27-61-05.  OPERATIONAL CHECK GOOD.
